AIMS Mathematics, 2017, 2(3): 562-579. doi: 10.3934/Math.2017.2.562

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Exact solutions of the generalized (2+1)-dimensional BKP equation by the G'/G-expansion method and the first integral method

School of Mathematics and Physics, North China Electric Power University, Beijing, 102206, China

In this paper, the G'/G-expansion method and the first integral method are performed to the generalized (2+1)-dimensional BKP equation. Rational function solutions, periodic function solutions and hyperbolic function solutions of the equation are obtained under some parametric conditions.
  Figure/Table
  Supplementary
  Article Metrics

References

1. M. R. Miura, Backlund Transformation, New York: Springer-Verlag, Berlin, 1978.

2. W. Ma, T. Huang, and Y. Zhang, A multiple exp-function method for nonlinear differential equations and its application, Phys. Scr., 82 (2010), 065003.

3. W. Ma and J. H. Lee, A transfortiom rational function method and exact solutions to (3+1)-dimensional Jimbo-Miwa equation, Choas Solitons Fractals, 42 (2009), 1356-1363.    

4. A. M. Wazwaz, Two reliable methods for solving variants of the KdV equation with compact and noncompact structures, Choas Solitons Fractals, 28 (2006), 454-462.    

5. M. L. Wang, X. Z. Li, and J. L. Zhang, The G'/G-expansion method and traveling wave solutions of nonlinear evolutions in mathematical physics, Phys. Lett., 372 (2008), 417-423.    

6. E. M. E. Zayed and Khaled A. Gepreel, Some applications of the (G'/G)-expansion method to nonlinear partial differential equations, Appl. Math. Comput., 212 (2009), 1-13.

7. H. Q. Zhang, New application of the G0'/G-expansion method, Commun Nolinear Sci. Numer. Simul., 14 (2009), 3220-3225.    

8. Z. S. Feng, The first integral method to study the Burgers-Korteweg-de Vries equation, J. Phys. A., 35 (2002), 343-349.    

9. N. Taghizadeh and M. Mirzazadeh, Exact solutions of some nonlinear evolution equations via the first integral method, Ain Shams Engineering Journal, 4 (2013), 493-499.    

10. Y. G. Xie, B. W. Zhou, and S. Q. Tang, Bifurcations of traveling wave soluions for the generalized (2+1)-dimensional Boussinesq-Kadomtesv-Petviashvili equation, Appl. Math. Comput., 217 (2010), 2433-2447.

11. E. Date, M. Jimbo, M. Kashiwara, and T. Miwa, Transformation groups for soliton equations. IV. A new hierarchy of soliton equations of KP type, Physica D., 4 (1982), 343-365.    

12. H. C. Ma, Y. Wang, and Z. Y. Qin, New exact complex traveling wave solutions for (2+1)-dimensional BKP equation, Appl. Math. Comput., 208 (2009), 564-568.

13. F. Tascan and A. Bekir, Analytic solutions of the (2+1)-dimensional nonlinear evolution equations using the sine-cosine method, Appl. Math. Comput., 215 (2009), 3134-3139.

14. H. Q. Zhang, A note on exact complex travelling wave solutions for (2+1)-dimensional B-type Kadomtsev-Petviashvili equation, Appl. Math. Comput., 216 (2010), 2771-2777.

15. M. Mirzazadeh and M. Eslami, Topological solitons of resonant nonlinear Schrödinger's equation with dual-power law nonlinearity by G'/G-expansion technique, Optik, 125 (2014), 5480-5489.    

Copyright Info: © 2017, Yanxia Hu, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved